| Model Number |
SAM 450P |
| Medical Device Problem Code |
Program or Algorithm Execution Problem (4033)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Heartsine's investigation confirmed the device had been incorrectly programmed with 5-second cpr duration.The device was scrapped by heartsine and the customer was provided with a replacement device.
Event or Problem Description
Heartsine recalled the device under fa301.Upon receipt at heartsine, the investigation discovered the device had been incorrectly programmed during the manufacturing process.In this state the device would not be able to deliver therapy to specification.There was no patient involvement reported with the event.